Tendon and Muscle Pain at night-time/Bright Yellow Urine

by Anita
(Kent UK)

Hi, can you explain why my husband has a lot more muscle/tendon pain at night? It is so bad that he can't sleep. Doctor gave him BuTrans patch 5, but not really doing much even when adding paracetamol.


Also, he started your protocol this week with magnesium, multi vitamin, Vit.D3, Omega 3, Vit. C and has noticed he has bright yellow pee. Is this normal? I am wondering if he isn't absorbing the supplements?


Your comments would be most appreciated
Anita

(My husband took 12 days Levofloxacin 500mg for possible urinary tract infection)

Comments for Tendon and Muscle Pain at night-time/Bright Yellow Urine

Click here to add your own comments

Bright yellow pee is normal
by: Kerri Knox, RN- The Immune Queen!

Hi Anita,

Bright yellow pee is normal taking vitamins. It is not an indication that he's not absorbing the vitamins. It happens in everyone. It is due to a specific B vitamin. Don't even give it another thought.

I don't know why he's hurting more at night. That is just how his individual body system is reacting. You can adjust his magnesium to be given more towards the night time and even have him take an epsom salt bath before bed to help him to relax and to get more magnesium into his body just before bedtime.

It takes some time to start improving, so be patient and keep following the protocol making sure that he's getting plenty of magnesium. If he's not had a vitamin d level yet, be sure to get one or get him to lie in the sun for 20 minutes to 1/2 an hour a day now that it's summer.


Kerri Knox, RN

Muscle and Tendon pain at night/Bright Yellow Urine
by: Anita

Hi Kerri,

Thanks for your reply - it's reassuring to know the "fluro pee is normal! He will be getting vitamin D3 level done this week.

I've decided to split the magnesium into 3 or 4 doses through the day (he's up to 500mg in total) and he's been having Epsom Salts foot soak before bed and leg massage with Magnesium oil, and again during the night. He finds bathing too painful as he can't straighten out his legs enough.

Almost three weeks since last Levofloxacin. Very worried as he took so much of this poison - 12days x 500mg.
There was no warning on the box - and GP says he's never come across anyone with a reaction like this!

I'm thankful we found you.

Anita

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to The Levaquin Tendonitis Protocol.

 

Search this Site
Custom Search

 


Vitamin D Fact Sheet
Free Vitamin D Fact Sheet by Getting
My Newsletter